Birth Control/NuvaRing


So I have been using the nuvaring for a little over a year now and I haven't had many complaints. It's very easy to use and I have almost no side effects. But recently I've started to have a lot of discharge and secretion and it's getting to be really annoying. When I first started using it, I would have discharge here and there but it wasn't very bad. Now, its constant and I don't know what to do. I don't know if its a side effect of the birth control or if it's something else. I love nuvaring and I don't want to have to use something else, but if it is a side effect, should I?

Dear Dakota, I would not advise to use the nuvaring. I have done research and found that there are risks and long-term dangers and short-term as well. You can do a search online and find out the problems and risks.If you really are having problems, please check with your doctor or clinic. Please let me know how you are doing. I would recommend going off and picking another birth control method if you must have bc. Write me at so we can talk more.

Diane Cheryl

Birth Control

All Answers

Answers by Expert:

Ask Experts


Diane Cheryl


I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at if you would like to know more information about your situation or if I am "Maxed OUT".


I have almost 25 years of experience in counseling women about birth control and family planning.

Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 All rights reserved.